Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects with Trazodone? Tressa

Posted by KimberlyDi on August 8, 2003, at 15:49:47

In reply to Re: Side effects with Trazodone?, posted by Tressa on August 8, 2003, at 12:49:46

When I first started taking Trazadone, it really messed with my head. I had to break pills in half, from 1 100mg to 2 50mg, until my body started adjusting to it. Now, I wake up fine. My husband *borrows* 1/2 every once in awhile when insomnia & stress keeps him awake. He's not used to it, and he has a hard time waking up. I hate when docs prescribe different med's all at the same time.

Try halving your trazadone and see how you feel.
KDi in Texas

> Hello recently a new physciatrist (sp) has taken me off of ambien and put me on trazodone he also added another med called lamictal but i am also on wellbutrin lithobid and risperdal per day. My problem is since i have been taking the lamictal and the traz I do not know which would be causing these problems i am having. When on the ambien I was up and ready to get stuff done by 8 am now it seems i dont even wake up till 9:30 or 10:00 then i feel as though my head is going to explode and i feel as though i have been out on a drunk
> during the day. My head is all cloudy and its like i am in a tunnel. Could these be side effects from either of these meds? They seem to me as it become alittle dangerous ecspecially when I am driving with my children
> Thank you Tressa


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:81493
URL: http://www.dr-bob.org/babble/20030807/msgs/249382.html